Nieskończoności Maxa Tegmarka

Repository of Nicolaus Copernicus University

Show simple item record

dc.contributor.author Grabowski, Marian
dc.date.accessioned 2016-06-03T12:39:34Z
dc.date.available 2016-06-03T12:39:34Z
dc.date.issued 2015-11-08
dc.identifier.citation Scientia et Fides, No. 2, Vol. 3, pp. 227-246
dc.identifier.issn 2353-5636
dc.identifier.other doi:10.12775/SetF.2015.020
dc.identifier.uri http://repozytorium.umk.pl/handle/item/3308
dc.description.abstract Max Tegmark’s Infinities
dc.language.iso pol
dc.rights Attribution-NoDerivs 3.0 Poland
dc.rights info:eu-repo/semantics/openAccess
dc.rights.uri http://creativecommons.org/licenses/by-nd/3.0/pl/
dc.title Nieskończoności Maxa Tegmarka
dc.type info:eu-repo/semantics/article

Files in this item

This item appears in the following Collection(s)

Show simple item record

Attribution-NoDerivs 3.0 Poland Except where otherwise noted, this item's license is described as Attribution-NoDerivs 3.0 Poland

Search repository

Advanced Search


My Account